# SDR DHL2007784529

- Difficulty date: July 10, 2007
- Submitted: July 28, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1166, STR 29L TO 27L, FRAME SHEAR TIE HAS CORROSION ON BOTH SIDES OF FRAME.  REMOVED DAMAGED SHEAR TIE DIM 13.5 BY 2.75 IAW B727 SRM 53-10-4, FIG 13.  FABRICATED SHEAR TIE REPAIR, FROM 7075T0 .071, 13.25 BY 7.5 AND ONE EACH FILLER ANGLE FROM 7075T0 .071, 13.50 BY 2.75 IAW B727 SRM 53-10-4, FIG 13 AND HEAT TREATED PARTS TO T6 IAW FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT 2-37153-801 REV.A.  TREATED, PRIMED AND INSTALLED PARTS IAW B727 SRM 51-10-2, 51-30-2 AND 53-10-4, FIG 13.
